# SDR DALA2018062604228

- Difficulty date: June 24, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 48,574 hours, 39,893 cycles
- Engine: Iae V2528D5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DIV - TO ICT FOR LEFT ENGINE COMPRESSOR STALL AT FLIGHT LEVEL 260. ASSOCIATED RISING EGT. ENGINE POWER REDUCED TO IDLE, COMPRESSOR STALLS DISCONTINUED. ENGINE WAS NOT SHUT DOWN. FLIGHT DIVERTED TO ICT. BORESCOPED ENGINE FOUND 3RD, 5TH AND 6TH STAGE HPC DAMAGE. ENGINE CHANGE REQUIRED.
